Alert archive / New Jersey / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 103, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 5, 2020, 2:54 PM EDT for Atlantic County, New Jersey. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2020, 2:54 PM EDT (18:54 UTC)
- Expired
- Jul 5, 2020, 3:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:00 PM EDT | TSTM WND GST 60 | Absecon, NJ | CORRECTS PREVIOUS HAIL REPORT FROM ABSECON. WINDS OF 50 TO 60 MPH AND HALF-INCH HAIL REPORTED. UTILITY COMPANY REPORTED POWER OUTAGES IN THE AREA. TIME VERIFIED BY RADAR. |
| Jul 5, 3:00 PM EDT | HAIL 0.25 | Galloway Twp, NJ | MULTIPLE REPORTS OF PEA-SIZE HAIL. TIME ESTIMATED FROM RADAR. |
| Jul 5, 3:00 PM EDT | HAIL 0.5 | Absecon, NJ | ALONG WITH ESTIMATED 50 TO 60 MPH. TIME VERIFIED BY RADAR. |
| Jul 5, 3:02 PM EDT | HAIL 0.25 | 2 Ne Absecon, NJ | |
| Jul 5, 3:25 PM EDT | MARINE TSTM WIND 39 | 2 Sse Smithville, NJ | |
| Jul 5, 3:32 PM EDT | FUNNEL CLOUD | 1 Ssw Absecon, NJ | VIDEO FROM SOCIAL MEDIA SHOWED A FUNNEL CLOUD NEAR ABSECON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
967
WUUS51 KPHI 051854
SVRPHI
NJC001-051945-
/O.NEW.KPHI.SV.W.0103.200705T1854Z-200705T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
254 PM EDT Sun Jul 5 2020
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Southeastern Atlantic County in southern New Jersey...
* Until 345 PM EDT.
* At 254 PM EDT, a severe thunderstorm was located over Pomona, or 7
miles northwest of Atlantic City, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Atlantic City, Pleasantville, Ventnor City, Brigantine, Northfield,
Absecon, Margate City, Port Republic, Longport, Pomona and Linwood.
This includes the following highways...
Garden State Parkway between mile markers 34 and 45.
Atlantic City Expressway between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3943 7465 3954 7453 3942 7433 3928 7449
TIME...MOT...LOC 1854Z 306DEG 8KT 3947 7453
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JEO1 follow-up statement
997
WWUS51 KPHI 051910
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
310 PM EDT Sun Jul 5 2020
NJC001-051945-
/O.CON.KPHI.SV.W.0103.000000T0000Z-200705T1945Z/
Atlantic NJ-
310 PM EDT Sun Jul 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN ATLANTIC COUNTY...
At 310 PM EDT, a severe thunderstorm was located over Absecon, or
near Atlantic City, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Atlantic City, Pleasantville, Ventnor City, Brigantine, Absecon, Port
Republic and Pomona.
This includes the following highways...
Garden State Parkway between mile markers 37 and 45.
Atlantic City Expressway between mile markers 0 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3939 7435 3931 7446 3943 7458 3953 7451
3942 7433 3941 7434
TIME...MOT...LOC 1910Z 306DEG 8KT 3945 7449
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JEOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:25 AM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 5, 10:25 AM EDT, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1025 AM EDT Sun Jul 5 2020 .SYNOPSIS... A series of surface boundaries will meander across the region through early in the week when high pressure toward the west and prevailing southerly flow begin to take control. A summer-like pattern will then persist throughout the week with scattered showers and thunderstorms expected most days along with above average temperatures. A coastal storm may impact the region later in the week and into next weekend as it moves north from the Carolinas. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... No changes to the forecast so far today. Previous forecast discussion has a good handle on the situation, so have made no changes to it. Weak cold front extends from northern New Jersey, down along the I-95 corridor, and into southern Pennsylvania. This front will continue to sag southward through the day. An upper trough lies over the Northeast and some weak shortwaves will slide down the trough and through portions of southeast Pennsylvania, southern New Jersey, and Delmarva. With the front essentially bisecting the forecast area, there will be two different air masses over the region. North of around I-195, surface dew points will be in the mid to upper 50s with highs in the mid 80s in the southern Poconos, and in the upper 80s to low 90s elsewhere. South of I-195, surface dew points will be in the upper 60s to around 70, and highs will top off in the low to mid 90s, with the highest temps along the I-95 corridor from Newark to Trenton to Philly. Max heat index values will top off in the upper 90s across interior portions of Delmarva and interior portions of southern new Jersey. In these areas, surface based CAPE and MU CAPE values will rise to 2500-3000 J/kg. As the combination of the aforementioned cold front and shortwaves sag into these areas, widely scattered showers and thunderstorms will develop this afternoon. Will keep PoPs capped at chance, as it does not look like convection will be organized, but hi-res short term models show storms firing up in these areas. With moisture pooling across Delmarva and southern New Jersey, there will be enough energy to support convection, and even some stronger storms. Downdraft CAPE values will be upwards of 1500-2000 J/kg in those areas as well, so some strong thunderstorm wind gusts are possible. Will add gusty winds enhanced wording to the forecast. PWATs will be between 1.5-1.75 inches, so locally heavy rain is possible. HREF ensemble mean 6-hr QPF forecast showing over one inch of QPF across portions of southeast Delaware this afternoon, so this is something to watch out for, especially after 1pm. With wet-bulb 0 heights around 10,000-11,000 feet, it would not be surprising to see some small hail as well today. Important to note that convection will not be widespread, and not everybody in Delmarva and southern New Jersey will experience thunderstorms today. But those that do can expect strong thunderstorm wind gusts and heavy rain. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... Storms taper off early this evening as the cold front pushes south and shortwaves depart. High pressure builds in from the west. Skies clear out and winds become nearly calm. Possible for patchy fog to develop after midnight tonight, especially in areas where it rain this afternoon. However, there will be enough ripples in the mid and upper levels of the atmosphere to keep widespread dense fog from developing. Lows tonight will be in the mid and upper 60s for most of New Jersey and southeast Pennsylvania, and in the low 70s in the urban corridor from Trenton to Philly, and across Delmarva. && .LONG TERM /MONDAY THROUGH SATURDAY/... Long term forecast update: No significant changes were made with this update. Overall, a slightly warmer than average period is forecast through the week as synoptic scale ridging builds with continued chances for diurnally driven showers and thunderstorms most days. For Monday, a few ripples in the mid-level flow will be enough to initiate showers and thunderstorms. Convection could certainly become locally severe as a high CAPE and DCAPE thermodynamic environment will be in place. MLCAPE in excess of 3000 J/kg and SBCAPE nearing 4000 J/kg is expected along with DCAPE in the 1000-1400 J/kg range, steep low level lapse rates, and some mid- level dry air. Bulk shear is low though, only 15-20 kts, so convection will likely be single to multi-cellular and pulsy. Microburst potential is not out of the question with any of the more robust cores that develop. Also cannot rule out severe criteria hail as well as mid-level lapse rates are not too shabby around 7 C/km. The best severe potential looks to be from the 4 PM to 8 PM time frame, although showers and storms could develop and persist outside of this time frame. A more organized synoptic scale system may impact the area later in the week in the form of a coastal storm, where more widespread precipitation is possible, however uncertainty still remains with regard to the evolution of this system. Details beyond Monday follow in the previous discussion below... Previous discussion... A quiet start to the extended Tuesday as ridging expands eastward across the eastern U.S. ahead of a developing synoptic trough across the West Coast. The stalled fronts mentioned previously mentioned in the the synopsis above will begin to retreat northward as a warm front. To our north, a potent shortwave and surface low look to move across central Canada into the Hudson Bay region. Meanwhile, a southern stream perturbation will work its way across the Gulf Coast as surface low pressure begins to form. Widely scattered showers and thunderstorms both afternoons appear likely with the front in the vicinity and forecast SB CAPE values from 1000 to potentially 3000 J/kg. Highs will be seasonably warm in the upper 80s to low 90s. The aforementioned low to our south looks to enter the Carolinas Thursday, but this is where model discrepancy becomes more noticeable. The GFS takes the center inland across the Piedmont, while the EC keeps the center off the coast. Another factor of question is how this surface low will interact with an approaching shortwave trough across the Great Lakes Friday into Saturday. If the GFS prediction has its way, a wetter forecast looks to take place for our region, but if the low stays well enough offshore, we may remain sandwiched between both features, going mostly unscathed. Am somewhat more inclined to believe the EC at this time given previous environmental support for cut-off lows this year, but kept wide chance PoPs for the region through the weekend. Wouldn't call it a washout, but will want to monitor the forecast as model agreement on storm track solidifies. Highs look to remain seasonable in the mid to upper 80s across the region Friday and Saturday. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Generally VFR. Scattered SHRA/TSRA possible at KILG, KMIV, and KACY this afternoon. Brief IFR conditions and strong thunderstorm wind gusts are possible at these sites should storms pass over the terminal. LGT/VRB winds this morning, becoming W-SW 5-10 kt this afternoon. Moderate confidence. Tonight...Generally VFR, except sub-VFR in fog possible at KMIV and KACY, especially if thunderstorms develop there this afternoon. SW winds 5 kt or less. Moderate confidence. Outlook... Monday through Thursday...Prevailing VFR expected, however scattered showers and thunderstorms, generally between 18Z and 06Z each day, may locally lower restrictions. Winds will be generally southerly around 5-10 kts. && .MARINE... Today through tonight...Conditions will be below Small Craft Advisory conditions with S-SW winds 10-15 kt. Seas on the ocean will range from 2-3 feet. Scattered showers and thunderstorms are possible over Delaware Bay and southern New Jersey and Delaware ocean waters this afternoon that could result in wind gusts 30-35 kt and VSBY restrictions in heavy rain. Outlook... Conditions are forecast to remain below advisory criteria through Thursday, however southerly winds may gust up to 20 kts at times. Seas will be generally 2-3 feet. Afternoon and evening showers and thunderstorms are possible Monday through Thursday, which may locally increase winds and seas. Rip Currents... There is a low risk for the development of dangerous and life threatening rip currents today and Monday. Conditions may become locally moderate today at some beaches across southern New Jersey should southerly flow be a bit stronger than currently forecast. Scattered thunderstorms with heavy rain and gusty winds are possible at southern New Jersey and Delaware beaches this afternoon as well. && .TIDES/COASTAL FLOODING... Tide levels will begin to decrease today, and with winds shifting slightly offshore, only spotty minor coastal flooding is possible with the evening high tide cycle tonight. Tidal flooding is not expected on the upper eastern shore of Chesapeake Bay. && .EQUIPMENT... The NOAA Weather Radio All Hazards broadcast from Hibernia Park, PA (WNG704) remains off the air until further notice due to damage to the antenna during the June 3 derecho. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Staarmann Near Term...MPS/Robertson Short Term...MPS Long Term...Davis/Staarmann Aviation...MPS/Robertson/Staarmann Marine...MPS/Staarmann Tides/Coastal Flooding...WFO PHI Equipment...WFO PHI
Hazardous weather outlook, Jul 5, 3:19 AM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 319 AM EDT Sun Jul 5 2020 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-060730- New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren- Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 319 AM EDT Sun Jul 5 2020 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ012>014-020>027-060730- Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth- Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 319 AM EDT Sun Jul 5 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Minor coastal flooding is possible with the evening high tide cycle on Sunday. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-060730- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 319 AM EDT Sun Jul 5 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
In the hours before
Special weather statement, Jul 5, 1:25 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
125 PM EDT Sun Jul 5 2020
DEZ002-051800-
Kent-
125 PM EDT Sun Jul 5 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KENT COUNTY...
At 124 PM EDT, a strong thunderstorm was located near Big Stone
Beach, or 14 miles southeast of Dover, moving southeast at 10 mph.
Wind gusts up to 40 mph are possible in the vicinity of this storm.
Though this storm is not expected to move on shore, the gust front
associated with this storm could move inland resulting in wind gusts
up to 40 mph.
Locations impacted include...
Bowers, Big Stone Beach and Magnolia.
LAT...LON 3895 7532 3896 7539 3908 7548 3918 7529
3905 7504 3891 7530
TIME...MOT...LOC 1724Z 303DEG 10KT 3907 7528
SFJSpecial weather statement, Jul 5, 1:56 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
156 PM EDT Sun Jul 5 2020
DEZ002>004-051830-
Inland Sussex-Kent-Delaware Beaches-
156 PM EDT Sun Jul 5 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSSEX AND
SOUTHEASTERN KENT COUNTIES...
At 155 PM EDT, a strong thunderstorm was located near Big Stone
Beach, or 18 miles west of Cape May, moving southeast at 10 mph.
Wind gusts up to 45 mph and half inch hail are possible with this
storm. Although the storm should mostly stay off shore, wind gusts
up to 45 mph could reach several miles inland away from the main
storm.
Locations impacted include...
Dover, Milford, Camden, Lewes, Milton, Ellendale, Bowers, Henlopen
Acres, Rising Sun-Lebanon, Cape Henlopen State Park, Rising Sun,
Dover Base Housing, Big Stone Beach, Wyoming, Frederica, Houston,
Dewey Beach, Magnolia, Rodney Village and Riverview.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3913 7557 3913 7529 3885 7499 3862 7508
3881 7548
TIME...MOT...LOC 1755Z 309DEG 8KT 3902 7523
SFJSpecial weather statement, Jul 5, 2:16 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
216 PM EDT Sun Jul 5 2020
MDZ008-012-051845-
Cecil-Kent-
216 PM EDT Sun Jul 5 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KENT AND CENTRAL
CECIL COUNTIES...
At 214 PM EDT, a strong thunderstorm was located near Havre De Grace,
moving southeast at 10 mph.
Although this storm is not expected to stay over Harford County and
the Bay for the next half hour, a gust front producing wind gusts up
to 45 mph are possible several miles away from the main core of this
storm.
Locations impacted include...
North East, Charlestown, Betterton, Cayots, Farmington, Hollywood
Beach, Woodlawn and Perryville.
This includes Interstate 95 in Maryland between mile markers 92 and
99.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3970 7604 3949 7580 3930 7607 3936 7612
3937 7611 3937 7606 3942 7600 3944 7600
3946 7601 3952 7598 3955 7603 3955 7608
3961 7612
TIME...MOT...LOC 1814Z 320DEG 9KT 3950 7609
SFJSpecial weather statement, Jul 5, 2:29 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
229 PM EDT Sun Jul 5 2020
DEZ002>004-051900-
Inland Sussex-Kent-Delaware Beaches-
229 PM EDT Sun Jul 5 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSSEX AND
SOUTHEASTERN KENT COUNTIES...
At 228 PM EDT, a strong thunderstorm was located near Big Stone
Beach, or 18 miles southeast of Dover, moving south at 10 mph.
Wind gusts up to 45 mph and half inch hail are possible with this
storm. Although the storm should mostly stay off shore, wind gusts
up to 45 mph could reach several miles inland away from the main
storm.
Locations impacted include...
Milford, Lewes, Milton, Ellendale, Bowers, Henlopen Acres, Big Stone
Beach, Cape Henlopen State Park, Frederica, Dewey Beach and
Riverview.
If outdoors especially right along the shore, consider seeking
shelter inside a building.
LAT...LON 3903 7551 3908 7535 3879 7506 3867 7499
3878 7546
TIME...MOT...LOC 1828Z 341DEG 10KT 3896 7528
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 5, 2:08 PM EDT | Special Marine Warning | PHI | 41 min | |
| Jul 5, 2:44 PM EDT | Special Marine Warning | PHI | 46 min | |
| Jul 5, 3:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 5, 3:18 PM EDT | Areal Flood Advisory | PHI | Atlantic | 66 min |
| Jul 5, 3:26 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jul 5, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 23 min |
| Jul 5, 3:42 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jul 5, 4:01 PM EDT | Special Weather Statement | PHI | Atlantic | 44 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.